Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Giddiness due to anemia, ear infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi im taking susten tablet after taking i fell bit guddiness. Why it happens
Doctor :   r u hypertensive?
User :   means
Doctor :   blood pressure
User :   no
User :   what to do im working. so it will be bit prob
Doctor :   headache ,GI disturbances like vomitinh
User :   nope
Doctor :   are side effects of this drug
Doctor :   giddiness is unlikely to be due to this drug
Doctor :   anything esle u want to know
Doctor :   r u taking food on time
User :   ya
Doctor :   r u anemic?
Doctor :   r u there
User :   little bit
Doctor :   then giddiness may be due to anemia
User :   should i continue. no problem na?
Doctor :   u can continue
Doctor :   no probs with it
User :   for how many hours does this guddinness cause after taking table
Doctor :   if u take tablet in empty stomach
Doctor :   then u will have giddiness
User :   no i take after food
Doctor :   then get ur blood pressure checked
Doctor :   also u have ear infection
Doctor :   this will also cause giddiness
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   nope
Doctor :   YYYY@YYYY Mobile : 0000
Doctor :   confirm ur details please
User :   27 f married working . karnataka
Doctor :   ok
Doctor :   anything else u want to know about
User :   nothing else. thank u bye
Doctor :   have AAAAAAA
Doctor :   day
Doctor :   bye for now
Question is related to
Diseases and Conditions
,   ,  
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor